MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T3; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T3; KNEE ENDOPROSTHETICS
Model Number NX055Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.The device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are 5 similar complaints against the same lot number(s) with this error pattern a clear root cause conclusion cannot be drawn due to the non-availability of important information and the device itself.The conclusion from the root cause analysis is that a systematic device deviation is unlikely, since the received complaints are limited to certain health care institutions and their applicants.The participation of the applicants in this deviation scenario cannot be excluded by today.Based on the root cause analysis result no corrective actions have been carried out.As a preventive action we were in contact with the affected health care institutions and applicants in order to reduce the probability of recurrence.The complaints were submitted to aesculap ag as a summary report.In order to examine further actions, all cases from the summary report are processed as vigilance suspicion cases and are continuously monitored.
 
Event or Problem Description
It was reported that there was an issue with nx055z - as vega ps tibial plateau cemented t3.It was reported on (b)(6) 2018, that as a result of having the product implanted, the patient has experienced pain, swelling, difficulty walking and loosening of the implant, which resulted in a left knee revision surgery.The primary surgery occurred on (b)(6) 2013(left), (b)(6) 2013(right) and the revision surgery occurred on (b)(6) 2015 left knee.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event is filed under aag reference (b)(4).Involved components: nx013z (ps femur cemented f6n lt), nn260p (peek plug f/ tibia), nx044 (universal patella p4), nx130 (ps pe insert t3/t3+, 10mm).

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T3
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11416403
Report Number9610612-2020-00395
Device Sequence Number14463448
Product Code JWH
UDI-Device Identifier04046963810450
UDI-Public4046963810450
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberNX055Z
Device Catalogue NumberNX055Z
Device Lot Number51904336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;